# SDR ASOA201000876

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,851 hours, 17,852 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOP.   RELAMPED NR 2 CEILING EMERGENCY LIGHT IAW IAW AMM 33-51-16 / ITEM: 1.  RELAMPED NR 2 CEILING EMERGENCY LIGHT IAW AMM 33-51-16.
